# SDR GTIA2024031637995

- Difficulty date: March 14, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 19,671 hours, 8,662 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Access Door
- Part number: D5248545020200
- Condition: Corroded
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER FDW CORNER OF APU ACCESS DOOR 316AR RAF-01 3363641-01 GENERATED-PERFORMED PERMANET REPAIR ON LOWER CORNER ACCESS DOOR 316AR FWD AREA APU COMPARTMENT IAW A321 SRM 52-41-22-300-003. THIS REPAIR IS CATEGORY A
